# SDR MALA090020

- Difficulty date: February 8, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 28,496 hours, 31,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED IN LT FLAP ASSY 38.5 INCHES OUTBOARD FROM INBOARD EDGE ON PANEL 541AT, REPAIRED.
